advertisement
Question
Posted by: Anon | 2010/11/01

Mirena - bleeding after sex

Hi Doc,

I had the Mirena done about 6 months ago. In the beginning i had alot of on and off " ''periods" '' (bleeding) which my gynae said was normal and it will settle which is has. I havent had sex since i had got the mirena put in until this weekend and now i bleed during and after sex? What caould be the cause of this because its making me feel really uncomfortable and i never had this problem before i had the mirena put in. Please help with some advice.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It may have been trauma from sex anshould not really have anything to do with the Mirena. See what happens next time you have sex.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/11/02

It may have been trauma from sex anshould not really have anything to do with the Mirena. See what happens next time you have sex.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement